# SDR SWAA2021080487621

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Location: Bs 793-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB DOOR SUB THRESHOLD WEB BS 793-847; RBL 15-23 WL 156 ; / [01] EVALUATED CORROSION FROM BS 793-847 FOUND DEEPEST LOCATION AT BS 827 FOUND 0.015 REMOVED FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING DEPTH GAUGE P/N ATS400 S/N UNKNOWN; [02] VERIFIED CORROSION OUT OF LIMITS IAW SRM 53-60-15-1A-1; [03] REMOVED ACB SUB-THRESHOLD WEB BS793-BS847; RBL 15-23; WL 156. PER SRM 51-40-02-0G-0; [04] LOCATED; DRILLED; AND INSTALLED NUTPLATES ON NEW ACB SUB-THRESHOLD WEB BS793-BS847; RBL 15-23. PER DWGS 146A8340; 146A8120; SRM 51-40-05-0G-0; AND SRM 51-40-02-0G-0; [05] VERIFIED CORRECTIVE ACTION ITEM 3 AND 4; [06] UPDATED PARTS INSTALLED TAB; [07] OK TO INSTALL ACB SUB THRESHOLD WEB BS793-847; RBL 15-23; WL 156; [08] CERTIFIED OK TO INSTALL ACB SUB THRESHOLD WEB BS793-847; RBL 15-23; WL 156; [09] INSPECTED; OK TO INSTALL; [10] SEALED AND INSTALLED ACB SUB THRESHOLD WEB BS793-847; RBL 15-23; WL 156. PER DWG 147A8340; SRM 51-40-02-0G-0; AND AMM 51-31-00-390-801; [11] CORRECTION TO ITEM 10 CHANGE DWG TO 146A8340; [12] VERIFIED INSTALLATION OF ACB SUB THRESHOLD WEB BS793-847; RBL 15-23; WL 156. PER DWG 146A8340 ; SRM 51-40-02-0G-0; AND AMM 51-31-00-390-801; [13] VERIFIED REPLACEMENT AND INSTALLATION OF ACB SUB THRESHOLD WEB BS793-847; RBL 15-23; WL 156. PER DWG 146A8340 ; SRM 51-40-02-0G-0; AND AMM 51-31-00-390-801
